# SDR DALA2017071305434

- Difficulty date: July 12, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 76,591 hours, 9,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLUORESCENT BULB SHORTED CAUSING FUMES IN F/A CREW REST AREA.  REPLACED CREW REST NR 2 BUNK LIGHT ASSEMBLY.
